MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC. FLAREHAWK INTERBODY FUSION DEVICE

INTEGRITY IMPLANTS INC. FLAREHAWK INTERBODY FUSION DEVICE
Model Number FHPAS200259S
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Accelus was notified that a patient who underwent a mis tlif on (b)(6) 2024, recently had a post-op x ray taken that showed thar a shim was not locked to the shell and has moved posteriorly toward the spinal canal.The rep stated that during the case, they checked it twice and the guide pin was flush with the checker which indicated that it was "locked".It was also noted that x-ray images were reviewed during the case.No revision planned at this time.The patient has not reported pain or discomfort to date.
 
Additional Manufacturer Narrative
Although the parts were not returned and no physical engineering analysis could be performed, based on the information and images provided, it appears the shim was not initially locked in the shell.Therefore, the complaint can be confirmed that the implant was not locked, therefore, the root can be attributed to user error.Stm-00018, rev.D was reviewed to ensure that it addresses this issue and does not require any updates.Furthermore, based on the results of the investigation there was no evidence to suggest that manufacturing issues caused or contributed to the reported issue.No further escalation is required at this time.We will continue to monitor for similar complaints and emerging trends.

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
FLAREHAWK INTERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC.
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
chris mckee
354 hiatt drive
palm beach gardens, FL 33418
9014939467
MDR Report Key19833178
Report Number3012797630-2024-00009
Device Sequence Number7421220
Product Code MAX
UDI-Device Identifier00810045530437
UDI-Public(01)00810045530437(17)270927(10)07220038(240)FHPAS200259S
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K202198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHPAS200259S
Device Catalogue NumberFHPAS200259S
Device Lot Number07220038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FHPACT0925TTS.
Patient SexUnknown